# SDR 8MHR2016FA0000313

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- Engine: Allsn 250C47B
- Engine time: 190 hours, 326 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support
- Condition: Broken
- Location: Engine
- Part time: 190 hours, 326 cycles
- Component: Compressor, Rroyce, C47B8
- Component part number: M25010559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER/OPERATOR REPORTED METAL IN OIL.  IAW MFG INSTRUCTIONS, THE NR 2 BEARING BORE AREA WAS EXAMINED WITH A BORESCOPE.  FOUND THAT PIECES OF THE REAR SUPPORT, AFT OF THE BEARING RETAINING RING GROOVE, WERE BROKEN OFF, EVIDENTLY TRIGGERING THE CHIP LIGHT.
